gynecologist-icon
Pain abdomen due to abortion pill
My wife is going through abortion through pills as advised by her gynecologist. She was pregnant 6 weeks but no heart beat was detected. Now she had taken the pills 3 days back , right now going through terrible pain and cramps. Kindly advise
2014 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

That's the normal process of termination. It's very much unbearable which makes her sick or if the bleeding is too heavy. Visit the gynaecologist as soon as possible
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.